# SDR DL72E953970

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR-HINGE SUPPORT FRAME CRACKED AT BOLT, INSIDE 3RD BALANCE BAY FROM O/B END, WORKED AT HMV.  REPAIRED PER SRM 55-10-04, FIG 6.
